# SDR COMA0660366

- Difficulty date: May 31, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N514CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7809
- Aircraft time: 8,325 hours, 6,815 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355924400
- Condition: Faulty
- Location: Lt Pylon
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FLIGHT 5157- EN ROUTE DCA-CMH RECEIVED A LEFT 14TH STAGE DUCT WARNING MESSAGE, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT PYLON HEAT SENSING ELEMENT A59WK.
